International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 100 | Views: 171

Research Paper | Mathematics | Iraq | Volume 4 Issue 7, July 2015 | Rating: 6.1 / 10

The General Common Solutions for Adjointable Bounded Operator Equations

Dr. Salim D. M | Rana Abdulkareem

Abstract: The aim of this work, given the general common solutions of some types of adjointable bounded operator equations define on complex Hilbert space, also introduce the general common solutions for system of operator equations upon some necessary and sufficient conditions for existence these solutions via g-inverse operator.

Keywords: The general Common solutions for adjointable bounded operator equations

Edition: Volume 4 Issue 7, July 2015,

Pages: 2171 - 2177

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait